# SDR AWXA200601674

- Difficulty date: September 28, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 76,179 hours, 29,711 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING MAINTENANCE IT WAS DISCOVERED AISLE EMERGENCY LIGHTS WERE INOP AT ROW 10 LT SIDE.  MAINTENANCE DISCOVERED THAT A WIRE WAS DISCONNECTED.  MAINTENANCE RE-CONNECTED THE WIRE, OP CHECKS GOOD.
